AMS eContent Search Results
Matches for: msc=(35G25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Xinglong Wu. Global analytic solutions and traveling wave solutions of the Cauchy problem for the Novikov equation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gennady G. Laptev. Nonexistence results for higher--order evolution partial differential inequalities. Proc. Amer. Math. Soc. 131 (2003) 415-423. MR 1933332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Alexandrou Himonas and Gerard Misiolek. A priori estimates for higher order multipliers on a circle. Proc. Amer. Math. Soc. 130 (2002) 3043-3050. MR 1908929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carlos E. Kenig, Gustavo Ponce and Luis Vega. Higher-order nonlinear dispersive equations . Proc. Amer. Math. Soc. 122 (1994) 157-166. MR 1195480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society